# SDR CA190611004

- Difficulty date: June 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3832847
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN + SKIN DBLR BLENDED BELOW LAV SERVICE 6EA PLACES. SKIN P/N: 601R38328-47 LAVATORY SERVICE DOOR DOUBLER P/N: 601R38363-2 (TC# 20190611004)
